# SDR P5CA2016092200271

- Difficulty date: September 20, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 8,958 hours, 2,427 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 32M0596
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MSG, CABIN ALT AUTO 1. IAW AMM 21-31-02, REPLACED AUTOMATIC PRESSURE CONTROLLER 2. BITE TEST NO FAULTS FOUND.
